The symmetric and asymmetric Choquet integrals on finite spaces for decision making
Michel Grabisch and
Christophe Labreuche ()
Statistical Papers, 2002, vol. 43, issue 1, 37-52
Date: 2002
References: Add references at CitEc
Citations: View citations in EconPapers (14)
Downloads: (external link)
http://hdl.handle.net/10.1007/s00362-001-0085-4 (text/html)
Access to full text is restricted to subscribers.
Related works:
Working Paper: The Symmetric and Asymmetric Choquet integrals on finite spaces for decision making (2002) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:stpapr:v:43:y:2002:i:1:p:37-52
Ordering information: This journal article can be ordered from
http://www.springer. ... business/journal/362
DOI: 10.1007/s00362-001-0085-4
Access Statistics for this article
Statistical Papers is currently edited by C. Müller, W. Krämer and W.G. Müller
More articles in Statistical Papers from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().